BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Generalization of Ehrlich-Kjurkchiev Method for Multiple Roots of Algebraic Equations
Authors: Iliev, Anton
Keywords: Simultaneous Roots Finding
Quaternary Convergence
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 215p-224p
Abstract: In this paper a new method which is a generalization of the Ehrlich-Kjurkchiev method is developed. The method allows to find simultaneously all roots of the algebraic equation in the case when the roots are supposed to be multiple with known multiplicities. The offered generalization does not demand calculation of derivatives of order higher than first simultaneously keeping quaternary rate of convergence which makes this method suitable for application from practical point of view.
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol24-num3-4-1998-p215-p224.pdf444.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License